# SDR SIMA20230919004

- Difficulty date: September 19, 2023
- Submitted: September 24, 2023
- Operation: Air carrier
- Aircraft: N302RN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000849
- Aircraft time: 7,460 hours, 4,912 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 17062701014
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH LOWER HOR STAB DENTED MY MAN LIFT-C/A-REPAIRED IAW ETD 2023-170-023539 AND NCR EJ-55-014 (MAJOR REPAIR)
